# SDR CALA2025063006053

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 32,823 hours, 11,822 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R LIFE RAFT  PRESSURE INDICATOR IS RED. DOOR 2RH  SLIDE BOTTLE PRESSURE GAUGE VIEWED STRAIGHT ON IS IN THE GREEN BAND HIGH SIDE SERVICEABLE REF AMM 25-66-61.
